Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of finite difference solutions to a solution of the equation of the vibrating rod


Authors: W. C. Royster and S. D. Conte
Journal: Proc. Amer. Math. Soc. 7 (1956), 742-749
MSC: Primary 35.0X
MathSciNet review: 0078569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078569-2
Article copyright: © Copyright 1956 American Mathematical Society